Ask a Dog Vet and Get Answers to Your Dog Health Questions
Thank you for using Just Answer. My name is Rebecca; I am a veterinarian. Please give me a moment to type my answer.
I am sorry to hear that Star is having vomiting and diarrhea. Doxycycline can cause vomiting, especially if taken on an empty stomach, but not usually diarrhea with blood.Is she eating?Is the cough better?You can see if stopping the antibiotics helps. You can treat the vomiting with the Pepcid (20 mg twice daily) but that will not help diarrhea. You can try 1 Imodium tablet or 1 tablespoon of Pepto Bismal for the diarrhea.If she is not eating, or if her gums look pale to you, I would recommend having her checked by her veterinarian.Please let me know if this helps and what other questions you have.
I did not hear back from you; I hope you were able to see my answer! How is Star doing?Please let me know if this was helpful and if I can answer any other questions you may have.